# SDR DALA2024101610119

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 93,693 hours, 42,723 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3238 - GEAR/DE - LANDING GEAR WOULD NOT EXTEND WITH L/G SYS DISAGREE MESSAGE. ALTERNATE EXTEND SYSTEM USED. CORRECTIVE ACTION: REPLACED LT MLG DOOR OPEN PROX. SENSOR 33GA AND LGCIU 1. (LP: 0607666)
